# SDR TWAA0009313

- Difficulty date: June 12, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CRACK IN FLOOR MEMBRANE AT LONGERON 18R STA 1277.  REMOVED MEMBRANE AND REPLACED WITH NEW PER SRO 9530205-11 PER SRM 53-05, PAGE 361 TO 371.
